This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I've been on Adderall (adderrall) for probably 6 years, taking 60mg a day. I also take a low dose of suboxone (about 2 mg a day) and then I am prescribed 90 of the 2mg xanax a month, so 6 mg a day. I've come off of suboxone twice before but this was a long time ago before I was dependent on Adderall (adderrall). If I run out of my script too soon (from taking for than I should) I sleep for days. Basically I was curious if anyone has been in my situation and can give me their opinion on how I should go about getting off Suboxone and Addderal, and which one to go with first. Any advice is much appreciated!
I don't know about the aderall but as far as the suboxone is concerned, i just quit subs jan 1st and i tapered myself. And not correctly, which made the w/d worse than it needed to be. Do some research on subs b/c there alot of info about them I didn't know i.e., half life, what sub doses are compared to other drugs! If i'd have known then what i know now, i would have never switched from hydros to subs! Twas a very dumb move on my part. U need to talk to your doctor about the aderalls.
I've actually come off of subs twice (cold turkey) but I wasn't taking adderall (adderrall) at the time. The first time took over 3 months, the second time about a month and a half before the withdrawals went away. But I kept going back because I felt better on them for some reason. How long did your withdrawals last when you came off subs? And out of curiosity, what medication if you don't mind me asking did you take to help with the withdrawls?
I was taking hydrocodone for 6 years and wanted to stop but couldn't afford the down time so found a doctor to prescribe subs of which i wasted ANOTHER 6 years on. I am still feeling some w/d and today is 17 days. Going through this w/d sucked and was horrible (for me) but i don't ever want to get where i can't walk, talk, move, speak or think without having to put something in me again! I feel, in my head, like i've forgotten how to do all of these things....i didn't realize how much damage i had done to myself until now.
Just throwing some support your way. Motye's words ring so true. There is an unbelievable freedom in not havine to feed your body something besides food and water to function. I do know about adderal and you should be able to stop that with only side effects being low energy. The xanex your on is a high dose and needs to be tapered. You didn't mention you wanted to stop that, but that will cause you problems at that dose down the road. Are you under a Dr.'s care that can help you step by step?
I pulled this up for you about adderal.. I hope it helps..
changes in heart rhythm, depression, or extreme fatigue. Although withdrawal is generally not life threatening, it can be uncomfortable.
Additional Adderall (adderrall) withdrawal symptoms:
•Crankiness or mood swings
•High blood pressure
•Lower abdominal pain
•Seizures or abnormal EEGs
•Swelling of hands/feet/ankles (for example, numbing of the fingertips)
•Symptoms of tourettism
I used to take adderall (adderrall) about 6 years ago ( not prescribed, solely for energy..) I took it for about a year and when I stopped I had 0 energy and mood swings from ****... I can't say how it really was because I started taking pain pills on top of/after quitting the adderall (adderrall)...
I have no experience with subs..
@ROSY, how long did it take for you to regain your energy and motivation? There has been times where I have run short from taking too many and I literally crash for days, and when I do wake up I don't feel like doing anything but sitting on my couch. I know the effects of subs and the withdrawal symptoms since I've come off of it two different times, but adding adderall (adderrall) into the mix sorta changes things. You're right about the mood swings, I feel like doing one thing then five minutes later I'm not in the mood. I take the xanax for the panic attacks that I get on adder all (especially when it starts to wear off). @Selfinduced, my Dr that prescribes me these medications is a little pill happy, I walk into his office tell him what I want and how much I want and he write it out or me. So I went to see an actual Dr who specializes in prescription abuse/withdrawls but being 27 with no insurance, I couldn't afford to pay him 300 a week (no joke). Thanks for your guys input/advice :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.